# SDR COMA9960594

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Left
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING APPROACH INTO CVG, A STRONG SMELL OF ELECTRICAL ODOR WAS NOTED IN THE COCKPIT AND CABIN ASSOCIATED WITH SMOKE.  THE CREW DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY.  INVESTIGATION REVEALED THE LEFT AIR CONDITIONING UNIT FAILED CAUSING SLIGHT SMOKE AND FOUL ODOR.  THE LEFT ACM WAS DEFERRED AND AIRCRAFT RETURNED TO SERVICE.
